Translator Disclaimer
February 2014 BSDE with jumps and non-Lipschitz coefficients: Application to large deviations
Ahmadou Bamba Sow
Braz. J. Probab. Stat. 28(1): 96-108 (February 2014). DOI: 10.1214/12-BJPS197

Abstract

In this work, we deal with a backward stochastic differential equation with respect to a Brownian motion and a Poisson random measure. We first establish existence and uniqueness of solution in the case of non-Lipschitz drift. In the second part, we prove a Large Deviation Principle for a family of solutions.

Citation

Download Citation

Ahmadou Bamba Sow. "BSDE with jumps and non-Lipschitz coefficients: Application to large deviations." Braz. J. Probab. Stat. 28 (1) 96 - 108, February 2014. https://doi.org/10.1214/12-BJPS197

Information

Published: February 2014
First available in Project Euclid: 5 February 2014

zbMATH: 1291.60123
MathSciNet: MR3165431
Digital Object Identifier: 10.1214/12-BJPS197

Rights: Copyright © 2014 Brazilian Statistical Association

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.28 • No. 1 • February 2014
Back to Top